# SDR ABXA080096

- Difficulty date: February 21, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 48,658 hours, 38,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 96FS6677068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL I CORROSION ON FITTING AT FS 368, LEFT BUTT LINE 28.  REPAIRED IAW REA B653-57097-MR.
